Linear maps that preserve semi-Fredholm operators acting on Banach spaces

González, Manuel and Mbekhta, Mostafa: Linear maps that preserve semi-Fredholm operators acting on Banach spaces. Acta scientiarum mathematicarum, (84) 1-2. pp. 137-149. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_001-002_137-149.pdf
Hozzáférés joga: Campus

Download (212kB)

Abstract

We consider the linear maps ϕ: B(X) → B(Y ) that preserve the semi-Fredholm operators in both directions or the essential spectrum of an operator, where B(X) is the algebra of all bounded linear operators on an infinite-dimensional Banach space X. We describe some known results in the Hilbert space case, provide some basic results and examples in the general case, and state several open problems.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 1-2
Page Range: pp. 137-149
ISSN: 0001-6969
Uncontrolled Keywords: Banach tér
Additional Information: Bibliogr.: p. 147-149. ; Összefoglalás angol nyelven
Official URL: http://www.acta.hu
Date Deposited: 2018. Nov. 10. 10:00
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/55807

Actions (login required)

View Item View Item